Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Does an early period mean I could be pregnant ?

i took ipill on 15th june and was expecting my period on 3rd july but it happend on 27th i safe..will i be pregnant ..
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Yes. You probably have experienced withdrawal bleeding due to the I-pill. You could also experience side effects like heavy, irregular bleeding till 2-3 cycles for it to completely regularise. I would advise you take better precaution in sex and use condom because taking Emergency medical contraception can cause lot of side effects like irregular cycles, weight gain, nausea, stomach pain etc.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor